# SDR AALA201705029058

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 62,163 hours, 7,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ASSY BROKEN AT GALLEY NR 2 (EMERGENCY LIGHT). REMOVED AND REPLACED LIGHT ASSY AT GALLEY NR 2 (EMERGENCY LIGHT) IAW AMM 33-51-05. OPS CKD OK. THE AIRCRAFT WAS NOT GROUNDED.
